# SDR EISA98252

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, FOUND EMERGENCY EXIT LIGHT OVER L-1 DOOR DIM.  GENERATED BY MAINTENANCE REPORT.  REMOVED AND REPLACED L-1 DOOR EMERGENCY LIGHT ASSY.  OPS CHECK GOOD PER MM 33-50.  (M)
